# SDR MASA2014011620869

- Difficulty date: January 16, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 24,392 hours, 20,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 EMERGENCY LIGHT INOPERATIVE.   REPLACED LAMP.
